# SDR 95FDEA01674

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10F
- Aircraft serial: 46970
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Actuator
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE UP, GOT THREE RED GEAR INDICATORS WITH GEAR HORN.  CYCLED GEAR 2 TIMES, NO CHANGE.  COMPLIED WITH EMERGENCY PROCEDURES.  FOUND LANDING GEAR SWITCH 5341 ACTUATOR DAMAGED.  REMOVED AND REPLACED SWITCH ACTUATOR 5341 PER M/M 76-11-04.  OPS CHECKED NORMAL.
